# SDR SCNA20210205029

- Difficulty date: January 14, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 58,058 hours, 31,731 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PANEL (P/N: 141A5810-558) JUST AFT OF L-1 DOOR, AFT O/B CORNER IS DAMAGED. REPAIRED DAMAGED O/B CORNER ON FLOOR PANEL P/N: 141A5810-558 IAW SRM 53-00-50-2R-4
